MAUDE Adverse Event Report: CORINDUS INC CORPATH GRX SYSTEM; CORPATH GRX EXTENDED REACH ARM

CORINDUS INC CORPATH GRX SYSTEM; CORPATH GRX EXTENDED REACH ARM
Model Number 302
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The service personnel noticed that the cable was damaged during service, the cable was immediately fixed.The system was never used for a patient case until the damage was corrected.There was no other user/staff injury or adverse event reported.
 
Event or Problem Description
Service personnel noted that cable from era(extended reach arm) to robotic drive damaged, during service.

Brand Name
CORPATH GRX SYSTEM
Common Device Name
CORPATH GRX EXTENDED REACH ARM
Manufacturer (Section D)
CORINDUS INC
309 waveryly oaks road
waltham MA 02452
MDR Report Key10686330
Report Number3007822508-2020-00004
Device Sequence Number17008482
Product Code DXX
UDI-Device Identifier00816280023024
UDI-Public(01)00816280023024(11)171206
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K173806
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number302
Device Catalogue Number302
Device Lot Number202031
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2020
Initial Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1